Open in TheBrain

Can meds cause inner world problems?

<p>Oct 20, 2014 01:19 PM</p>

<p>

<a href="http://www.psychforums.com/dissociative-identity/topic150354.html">http://www.psychforums.com/dissociative-identity/topic150354.html</a></p>

<p>

Can meds cause inner world problems? (trigger warning?)

Postby callme-us » Sat Oct 18, 2014 9:31 pm</p>

<p>

Hello there!</p>

<p>

When we were younger (-11 to 17 [the body's age is currently 19]) before we were diagnosed with anything more than depression and PTSD (Current DX is C-PTSD, but my doc&therapist thinks it's DiD, they/I just don't want to give us such a big Dx at such a young age) and before we took anything more than Prozac and a low level anti anxiety med (even though at one point we took benzos), we had a very big and very open inner world. It was also very bright and there was lots of extras (we call them NPC's). Now, its a open concept living room/kitchen, with an unused stairwell (it used to be used by the npc's but now we can't even go there), a down stairs bedroom(s) and the hole. It has dark beige colored walls and furniture. Its also very dark, almost like the eyes are going blind or there's not enough light.</p>

<p>

What changed was I went on a torrent of new medication, including a anti psychotic (Risperdone) due to a miss dx of Schizo-Affective Disorder. My mom has a only meds can help kind of attitude, so everytime something bad would happen (Like I would have a bad hallucination [Which only happened on the risperdone] or I would dissociate[Yall know how it is with them angry alters]) she would push (read:force [even though we were 18]) for me to go on a higher ammount of risperdone. In a years time I went from being on no risperdone to being on 6mg (1 or 2 mg than the recomended highest dose) We switched from dr to dr trying to find ones who would up my meds. It was a very toxic enviroment. I was receving no talk therapy and was in and out of the hospital 5 times that year.</p>

<p>

Anyway, I moved out into a recovery program that is uber trauma informed, and uber "Less Meds + Therapy = better" and I love it. With the supervision of a dr! I have come down from 6mg to (recently changed) 2mg. Already I can feel things getting better, but I have to rebuild my inner world. NBD We can do it!</p>

<p>

TL;DR- Risperdone crushed my imagination. Has that happened to anyone else?</p>

<p>

10-19-14 DID Google Search</p>

<p>

Can meds cause inner world problems? (trigger warning?)

psychforums.com

Hello there! When we were younger (-11 to 17 [the body's age is currently 19]) before we were diagnosed with anything more than depression and ...</p>

Attachments